# SDR KCSA202004241049

- Difficulty date: April 24, 2020
- Submitted: April 25, 2020
- Operation: Air carrier
- Aircraft: N284DH
- Make and model: Boeing 767304
- Aircraft serial: 28040
- Aircraft time: 85,474 hours, 19,064 cycles
- System (JASC): 5200 · Doors
- Part: Fitting
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#11 MDCD LATCH PIN FITTING HAS EVIDENCE OF CORROSION ON INNER BORE
